# SDR AWXA200601592

- Difficulty date: September 3, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C326772
- Condition: Corroded
- Location: Fuselage
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON LT AFT SHEAR WEB, BS 993 - BS 1016, LBL 35 - LBL 40, WL 208.  CORROSION IS OUT OF LIMITS IAW B737-300, SRM 53-60-51-IAI, FIG 101.  REMOVED AND REPLACED LT AFT SHEAR WEB, BS 993 - BS 1016, LBL 35 - LBL 40, WL 208 IAW B737-300, SRM 51-40-02-06, FIGS 4, 8, AND 12.
